# SDR 96ZZZX5867

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6099P
- Make and model: Snias AS350B2
- Aircraft serial: 2818
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Detector
- Part number: 1B675
- Condition: Malfunction
- Location: Mgb
- Part time: 886 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MGB WARNING LIGHT COMES ON VERY DIMLY WHEN BATTERY IS SWITCHED ON. THEN LIGHT GOES OUT AFTER 2 TO 3 SECONDS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
